RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 3, Pages 277–286 (Mi msb6161)  

This article is cited in 7 scientific papers (total in 7 papers)

On the number of real roots of a random algebraic equation (III)

J. E. Littlewood, A. C. Offord


Full text: PDF file (723 kB)

Bibliographic databases:
Received: 16.04.1942
Language:

Citation: J. E. Littlewood, A. C. Offord, “On the number of real roots of a random algebraic equation (III)”, Rec. Math. [Mat. Sbornik] N.S., 12(54):3 (1943), 277–286

Citation in format AMSBIB
\Bibitem{LitOff43}
\by J.~E.~Littlewood, A.~C.~Offord
\paper On the number of real roots of a~random algebraic equation~(III)
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 3
\pages 277--286
\mathnet{http://mi.mathnet.ru/msb6161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9656}
\zmath{https://zbmath.org/?q=an:0061.01801}


Linking options:
  • http://mi.mathnet.ru/eng/msb6161
  • http://mi.mathnet.ru/eng/msb/v54/i3/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. N. Zaporozhets, “An example of a random polynomial with unusual behavior of roots”, Theory Probab. Appl., 50:3 (2006), 529–535  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. D. N. Zaporozhets, A. I. Nazarov, “What is the Least Expected Number of Real Roots of a Random Polynomial?”, Theory Probab. Appl., 53:1 (2009), 117–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Yu. S. Eliseeva, “Multivariate estimates for the concentration functions of weighted sums of independent identically distributed random variables”, J. Math. Sci. (N. Y.), 204:1 (2015), 78–89  mathnet  crossref  mathscinet
    4. Yu. S. Eliseeva, F. Götze, A. Yu. Zaitsev, “Estimates for the concentration functions in the Littlewood–Offord problem”, J. Math. Sci. (N. Y.), 206:2 (2015), 146–158  mathnet  crossref
    5. Yu. S. Eliseeva, A. Yu. Zaitsev, “On the Littlewood–Offord problem”, J. Math. Sci. (N. Y.), 214:4 (2016), 467–473  mathnet  crossref  mathscinet
    6. A. Yu. Zaitsev, “Bound for the maximal probability in the Littlewood–Offord problem”, J. Math. Sci. (N. Y.), 219:5 (2016), 743–746  mathnet  crossref  mathscinet
    7. F. Götze, Yu. S. Eliseeva, A. Yu. Zaitsev, “Arak inequalities for concentration functions and the Littlewood–Offord problem”, Theory Probab. Appl., 62:2 (2018), 196–215  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:604
    Full text:530
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020